# SDR ASAA2022081039500

- Difficulty date: August 10, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 1,988 hours, 589 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 2538
- Condition: Faulty
- Location: #2 Engine
- Part time: 2,002 hours, 595 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ON OVERHEAD PANEL WITH BLEED FAMV R INDICATION. GROUNDED - YES. REMOVED AND REPLACED RH FAN AIR MODULATING VALVE REF. B737-9 AMM 36-12-03/401.
